MAUDE Adverse Event Report: MASIMO - 40 PARKER RD RAINBOW SET R25-12; OXIMETER

MASIMO - 40 PARKER RD RAINBOW SET R25-12; OXIMETER
Model Number 4078-9
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed.
 
Event or Problem Description
The customer reported: "was told by rn (b)(6) that the monitor in room 448 sporadically loses the spo2 reading.She changed cables twice during her shift to get it to work.I have the 2 cables from the specific room but not any sensors.As tasked by leadership, i am to pull the cable and send it for failure analysis.Unfortunately the rn did not save the sensor.Logs were pulled and i didn't see any dropouts, just large desats." no patient impact or consequences were reported.

Brand Name
RD RAINBOW SET R25-12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7170906
Report Number2031172-2018-00008
Device Sequence Number18862689
Product Code DQA
UDI-Device Identifier00843997010665
UDI-Public00843997010665
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4078-9
Device Catalogue Number4078
Device Lot Number17H86
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2017
Initial Report FDA Received Date01/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient Weight70